# SDR R61A2022041900273

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 16,173 hours, 10,693 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Sensor
- Part number: 1716282B
- Part serial: R7134
- Condition: Damaged
- Location: Zone 600
- Part time: 16,173 hours, 10,693 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BIRD STRIKE ON APPROACH CAUSING SLATS GETTING STUCK AT SETTING 1. PERFORMED A GO AROUND, DECLARED EMERGENCY, AND LANDED WITH OUT FURTHER INCIDENT. REMOVED AND INSTALLED OUTBOARD SLAT SKEW SENSOR IAW AMM 27-83-01 OPS CHECK GOOD.
